# SDR SWAA2021081832490

- Difficulty date: March 15, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL CRACKED / REMOVED & REPLACED RT HORIZ STAB FRONT SPAR UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 & AMM 53-31-31-400-802 56300U 06APR20
